# SDR IPXA2021071571711

- Difficulty date: June 28, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,247 hours, 14,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: ACA7370525
- Condition: Bent
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SVFWD CARGO STA 1039 TEAR STRAP AT LONGERON 42R IS BENT.REPAIRED BENT FWD CARGO STA 1039 TEAR STRAP AT LONGERON 42R IAW SRM 53-00-07, REPAIR 1, FIGURE 201. (MAJOR)
